BibTeX record journals/mscs/Tsuiki04

download as .bib file

@article{DBLP:journals/mscs/Tsuiki04,
  author    = {Hideki Tsuiki},
  title     = {Compact metric spaces as minimal-limit sets in domains of bottomed
               sequences},
  journal   = {Math. Struct. Comput. Sci.},
  volume    = {14},
  number    = {6},
  pages     = {853--878},
  year      = {2004},
  url       = {https://doi.org/10.1017/S0960129504004396},
  doi       = {10.1017/S0960129504004396},
  timestamp = {Wed, 01 Apr 2020 08:48:57 +0200},
  biburl    = {https://dblp.org/rec/journals/mscs/Tsuiki04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics